# SDR SWAA010044

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 10,149 hours, 6,787 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: 332A235014
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CABIN PRESSURE CONTROL FAILURE DURING FLIGHT.  FOUND NR 1 ENG PNEU BLEED PRESS AIR SENSING LINE BROKEN.  REMOVED AND REPLACED SAME PER MM.  OPS CK GOOD.
